# SDR 08FDEA00233

- Difficulty date: January 23, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED, STA 880-950, RBL 47 REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, REMOVED SEAT TRACK.  FABRICATED NEW SEAT TRACK, ALODINED AND PRIMED AND INSTALLED AT STA 870-950.  REF BAC DWG 65-19601, SRM 51-10-2, SRM 51-30-2.  REMOVED FUEL SHROUD IN W/W TO FOM REINSTALLED AND SEAL FUEL SHROUD.  REF MM 28-11-00.  THIS IS CLASSIFIED AS A MINOR REPAIR.
